# SDR MASA200600477

- Difficulty date: February 17, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N917FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15017
- Aircraft time: 5,420 hours, 3,917 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Control Unit
- Condition: Warning Message
- Location: Slats
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 6611 SEA - SSCU1 FAULT STATUS MESSAGE.  MAINTENANCE COULD NOT DUPLICATE.
